# SDR AALA20140306007

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 82,766 hours, 37,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 27D INOPERATIVE.  FOUND CONNECTOR AT SIDEWALL DISCONNECTED.  RECONNECTED CONNECTOR AT SIDEWALL FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 27D, OPERATIONS CHECKED NORMAL.
